Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 64, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at May 26, 2011, 11:40 PM CDT for Henderson County, Union County, Kentucky; Posey County, Vanderburgh County, Indiana. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 11:40 PM CDT (04:40 UTC)
- Expired
- May 29, 2011, 9:10 AM CDT
- In force
- 58 hr
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Posey County, IN, Vanderburgh County, IN, Henderson County, KY, Union County, KY
The radar
The Evansville,IN radar (KVWX), 43 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Mount Vernon (MTVI3).
- Action stage
- 28 ft
- Minor stage
- 35 ft
- Moderate stage
- 45 ft
- Major stage
- 52 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
473 WGUS43 KPAH 270440 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1140 PM CDT THU MAY 26 2011 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE OHIO RIVER AT THE FOLLOWING LOCATION... AFFECTING INDIANA AND KENTUCKY... OHIO RIVER...AT MOUNT VERNON. .RECENT HEAVY RAINFALL WILL CAUSE A SMALL RISE IN THE OHIO RIVER LEVEL AT MOUNT VERNON. THE OHIO IS EXPECTED TO RISE SLIGHTLY ABOVE STAGE ON FRIDAY...THEN FALL BELOW FLOOD STAGE AGAIN BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && INC129-163-KYC101-225-280840- /O.NEW.KPAH.FL.W.0064.110527T0440Z-110530T1200Z/ /MTVI3.1.ER.110526T2030Z.110527T0600Z.110530T0600Z.NO/ 1140 PM CDT THU MAY 26 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE OHIO RIVER AT MOUNT VERNON. * UNTIL MONDAY MORNING. * AT 6:00 AM THURSDAY THE STAGE WAS 34.9 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD TO NEAR 35.1 FEET BY FRIDAY AFTERNOON THEN FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. $$
6 follow-up statements
875 WGUS83 KPAH 271539 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1039 AM CDT FRI MAY 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... KENTUCKY...ILLINOIS... OHIO RIVER AT MOUNT VERNON AND SHAWNEETOWN .BOTH MOUNT VERNON AND SHAWNEETOWN ON THE OHIO RIVER WILL CONTINUE TO RISE THROUGH THE WEEKEND. BOTH ARE EXPECTED TO CREST EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && INC129-163-KYC101-225-281939- /O.EXT.KPAH.FL.W.0064.000000T0000Z-110531T0600Z/ /MTVI3.1.ER.110529T0000Z.110529T1800Z.110531T0000Z.NO/ 1039 AM CDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT MOUNT VERNON. * UNTIL LATE MONDAY NIGHT * AT 6:00 AM FRIDAY THE STAGE WAS 34.9 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...IT WILL RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CREST AT 35.1 FEET BY MONDAY MORNING. $$ ILC059-069-KYC055-225-281938- /O.EXT.KPAH.FL.W.0030.000000T0000Z-110603T1200Z/ /SHNI2.3.ER.110411T2202Z.110507T1045Z.110603T0600Z.NO/ 1039 AM CDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * UNTIL FRIDAY JUNE 03 * AT 9:30 AM FRIDAY THE STAGE WAS 35.1 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO AND CREST AT 36.1 FEET ON TUESDAY MORNING. $$
689
WGUS83 KPAH 280326
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1026 PM CDT FRI MAY 27 2011
...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE FOLLOWING
LOCATIONS...AFFECTING INDIANA...KENTUCKY...AND ILLINOIS...
OHIO RIVER AT...MOUNT VERNON.
...SHAWNEETOWN.
.MINOR FLOODING CONTINUES AT SHAWNEETOWN...AND MINOR FLOODING IS
FORECAST AT MOUNT VERNON. SEE THE LATEST INFORMATION BELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
INC129-163-KYC101-225-290726-
/O.CON.KPAH.FL.W.0064.000000T0000Z-110531T0600Z/
/MTVI3.1.ER.110529T0000Z.110529T1800Z.110531T0000Z.NO/
1026 PM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT MOUNT VERNON.
* UNTIL LATE MONDAY NIGHT
* AT 6:00 AM FRIDAY THE STAGE WAS 34.9 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 35.1 FEET BY EARLY MONDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY EVENING.
$$
ILC059-069-KYC055-225-290725-
/O.CON.KPAH.FL.W.0030.000000T0000Z-110603T1200Z/
/SHNI2.3.ER.110411T2202Z.110507T1045Z.110603T0600Z.NO/
1026 PM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL FRIDAY JUNE 03
* AT 9:30 PM FRIDAY THE STAGE WAS 35.0 FEET.
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.1 FEET BY
EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
$$250 WGUS83 KPAH 281421 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 921 AM CDT SAT MAY 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... KENTUCKY...ILLINOIS... OHIO RIVER AT MOUNT VERNON AND SHAWNEETOWN .HEAVY RAINFALL [TIME FRAME] [LOCATION] HAS CAUSED RIVER LEVELS TO RISE. [ANY OTHER PERTINENT INFORMATION] PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && INC129-163-KYC101-225-291821- /O.EXT.KPAH.FL.W.0064.000000T0000Z-110530T0600Z/ /MTVI3.1.ER.110529T1800Z.110529T1800Z.110530T0000Z.NO/ 921 AM CDT SAT MAY 28 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT MOUNT VERNON. * UNTIL LATE SUNDAY NIGHT * AT 6:00 AM SATURDAY THE STAGE WAS 34.8 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE ON SUNDAY AFTERNOON. $$ ILC059-069-KYC055-225-291820- /O.EXT.KPAH.FL.W.0030.000000T0000Z-110602T1800Z/ /SHNI2.3.ER.110411T2202Z.110507T1045Z.110602T1200Z.NO/ 921 AM CDT SAT MAY 28 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * UNTIL THURSDAY AFTERNOON * AT 8:30 AM SATURDAY THE STAGE WAS 35.0 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO 35.4 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE NEXT THURSDAY MORNING. $$
681 WGUS83 KPAH 290438 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1138 PM CDT SAT MAY 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... KENTUCKY...ILLINOIS... OHIO RIVER AT MOUNT VERNON AFFECTING POSEY...VANDERBURGH... HENDERSON AND UNION COUNTIES OHIO RIVER AT SHAWNEETOWN AFFECTING GALLATIN...HARDIN...CRITTENDEN AND UNION COUNTIES .HEAVY RAINFALL [TIME FRAME] [LOCATION] HAS CAUSED RIVER LEVELS TO RISE. [ANY OTHER PERTINENT INFORMATION] PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && INC129-163-KYC101-225-300600- /O.CON.KPAH.FL.W.0064.000000T0000Z-110530T0600Z/ /MTVI3.1.ER.110529T1800Z.110529T1800Z.110530T0000Z.NO/ 1138 PM CDT SAT MAY 28 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT MOUNT VERNON. * UNTIL LATE SUNDAY NIGHT * AT 6:00 AM SATURDAY THE STAGE WAS 34.8 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW EARLY AFTERNOON. $$ ILC059-069-KYC055-225-300837- /O.CON.KPAH.FL.W.0030.000000T0000Z-110602T1800Z/ /SHNI2.3.ER.110411T2202Z.110507T1045Z.110602T1200Z.NO/ 1138 PM CDT SAT MAY 28 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * UNTIL THURSDAY AFTERNOON * AT 10:30 PM SATURDAY THE STAGE WAS 34.9 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.4 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. $$
604
WGUS83 KPAH 290450
FLSPAH
FLOOD STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1150 PM CDT SAT MAY 28 2011
...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE FOLLOWING
LOCATIONS...AFFECTING INDIANA...KENTUCKY...AND ILLINOIS...
OHIO RIVER AT...MOUNT VERNON.
...SHAWNEETOWN.
.ON THE OHIO RIVER...MINOR FLOODING CONTINUES AT SHAWNEETOWN...AND
MINOR FLOODING IS FORECAST AT MOUNT VERNON. THE OHIO IS EXPECTED TO
RISE SLIGHTLY AT BOTH LOCATIONS. SEE THE LATEST INFORMATION BELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
INC129-163-KYC101-225-300600-
/O.CON.KPAH.FL.W.0064.000000T0000Z-110530T0600Z/
/MTVI3.1.ER.110529T1800Z.110529T1800Z.110530T0000Z.NO/
1150 PM CDT SAT MAY 28 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT MOUNT VERNON.
* UNTIL LATE SUNDAY NIGHT
* AT 6:00 AM SATURDAY THE STAGE WAS 34.8 FEET.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW EARLY AFTERNOON.
$$
ILC059-069-KYC055-225-300849-
/O.CON.KPAH.FL.W.0030.000000T0000Z-110602T1800Z/
/SHNI2.3.ER.110411T2202Z.110507T1045Z.110602T1200Z.NO/
1150 PM CDT SAT MAY 28 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL THURSDAY AFTERNOON
* AT 11:30 PM SATURDAY THE STAGE WAS 35.0 FEET.
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.4 FEET BY
MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
MORNING.
$$323 WGUS83 KPAH 291410 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 910 AM CDT SUN MAY 29 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN INDIANA...KENTUCKY... OHIO RIVER AT MOUNT VERNON .THE OHIO RIVER AT MOUNT VERNON INDIANA HAS CRESTED AND WILL START TO FALL THIS UPCOMING WORKWEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && INC129-163-KYC101-225-291440- /O.CAN.KPAH.FL.W.0064.000000T0000Z-110530T0600Z/ /MTVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 910 AM CDT SUN MAY 29 2011 THE FLOOD WARNING IS CANCELLED FOR THE OHIO RIVER AT MOUNT VERNON. * AT 6:00 AM SUNDAY THE STAGE WAS 34.8 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL FALL TO A STAGE OF 33.5 FEET BY TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at May 26, 6:44 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, May 26, 6:44 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 644 PM CDT THU MAY 26 2011 .UPDATE... REVISED AVIATION DISCUSSION FOR 00Z TAFS. && .DISCUSSION... NOTHING MAJOR TO DEAL WITH OVER THE NEXT SEVEN DAYS. CLOUDINESS WILL CONTINUE OVER THE QUAD STATE THROUGH THE OVERNIGHT HOURS...THEN BEGIN TO SLOWLY DISSIPATE FROM WEST TO EAST ON FRIDAY. IN THE MEANTIME...SCATTERED SHOWERS ARE POSSIBLE THROUGH THE AFTERNOON HOURS IN THE LOW LEVEL CYCLONIC FLOW AROUND THE BACK SIDE OF THE EXITING SYSTEM. PRECIP CHANCES STILL ON THE AGENDA FRIDAY NIGHT INTO SATURDAY AS A SFC TROF/FRONT APPROACHES THE REGION IN CONCERT WITH A FEW FAST MOVING RIPPLES OF UPPER LEVEL ENERGY. WOULD NOT BE SURPRISED IF WE DONT HAVE TO LOWER OR REMOVE POPS IN ONE OR BOTH OF THESE PERIODS AS LATEST MODEL RUNS BOUNCING ALL OVER THE PLACE WITH PLACEMENT OF QPF...POPS...ETC. BEYOND SATURDAY MODELS STILL SHOWING AN H5 RIDGE ESTABLISHING ITSELF OVER THE QUAD STATE REGION KEEPING IT DRY AND WARMING IT UP THROUGH TUESDAY NIGHT. MODELS ARE BECOMING MORE CONSISTENT FOR WEDNESDAY. THE RIDGE IS FORECAST TO SHIFT SLIGHTLY WESTWARD PUTTING THE REGION IN NORTHWEST FLOW ALOFT WITH A FEW RIPPLES OF ENERGY ALONG WITH A WEAK SFC TROF/FRONT DROPPING INTO THE AREA...SO THREW IN A SCHC POP JUST IN CASE. WEDNESDAY NIGHT THROUGH THE END OF THE PERIOD THE GFS NUDGES THE RIDGE BACK TO THE EAST THUS SHUTTING OFF PRECIP CHANCES. THE LATEST ECMWF KEEPS THE RIDGE FARTHER WEST WEDNESDAY NIGHT INTO THURSDAY THEREBY ALLOWING FOR PRECIP CHANCES FOR THOSE PERIODS AS WELL. SINCE THE ECMWF IS THE OUTLIER AT THIS TIME...WILL KEEP IT DRY FROM WEDNESDAY NIGHT THROUGH THE END OF THE PERIOD. STARTING SATURDAY THROUGH AT LEAST NEXT WEDNESDAY WITH TEMPERATURES TOPPING OUT IN THE UPPER 80S TO LOWER 90S EACH DAY COMBINED WITH DEWPOINTS IN THE MID TO UPPER 60S...IT WILL BE RATHER UNCOMFORTABLE FOR OUTDOOR WORK AND EXERCISE. && .AVIATION... SCATTERED LIGHT SHOWERS WILL COME TO AN END THIS EVENING...LEAVING BEHIND A VEIL OF MVFR CLOUDINESS. AT KEVV/KOWB...CEILINGS MAY BORDER ON IFR LATE TONIGHT...WITH THE POTENTIAL FOR MVFR VISIBILITIES IN LIGHT FOG. CLOUDS SHOULD BECOME SCATTERED AT KCGI/KPAH BY MIDDAY FRIDAY...AS MVFR CEILINGS LINGER AT KEVV/KOWB THROUGH MUCH OF THE AFTERNOON. LIGHT NORTHWEST WINDS TONIGHT WILL GRADUALLY BECOME SOUTHEASTERLY FRIDAY AFTERNOON. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, May 26, 3:10 PM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 310 PM CDT THU MAY 26 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-272015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 310 PM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PLEASE REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION REGARDING AREA RIVER LEVELS AND FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CHANCE OF THUNDERSTORMS IS FORECAST FRIDAY NIGHT...SATURDAY... AND AGAIN ON WEDNESDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. PLEASE REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION REGARDING AREA RIVER LEVELS AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in Kentucky, 2011River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.